# SDR ASAA2018112827124

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,507 hours, 5,818 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 3279
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,387 hours, 16,779 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUE TO RECENT HISTORY OF NR 2 ENG COWL ANTI-ICE VALVE OPEN LIGHT REMAINING ON, ENGINEERING REQUESTS REPLACEMENT OF NR 2 ENG COWL THERMAL ANTI-ICE VALVE TO PREVENT DELAYS. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG COWL TAI VALVE IAW AMM 30-21-11. OPS CK AND LEAK CK GOOD, NO DEFECTS NOTED.
